# SDR REXA2014060100535

- Difficulty date: June 1, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 1,441 hours, 919 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MASTER WARNING GEAR DOWN & 3 GREEN.  PROX SYS FAULT 1, STATUS MESSAGE, IN THE AIR THAT WENT OUT ON THE GND.  DEFERRED LG RETRACTION SYS IAW MEL 32-30-01.  M PROCEDURES ACCOMPLISHED. PLACARD INSTALLED ENTERED IN MMO2.  FOUND NR 1 NLG CENTERING SENSOR OUT OF RIG.  RE-RIGGED SENSOR, OPERATIONS & FUNCTIONAL CHECKS NORMAL IAW AMM 32-32-10, GEAR SELECTOR VLV, AMM 32-31-01 LG CONTROL LEVER , AMM 32-61 -01 PSEU & AMM 32-61-05 ADJUSTMENT OF NLG CENTERING SENSOR.
